Doctor insights on:
Lexapro 30 Mg
Lexapro: Lexapro is dosed as 10-20 mg. Daily, and can be lowered to 5mg. In kids or elderly. Few exceptions exist if it is determined by your doctor that response is only partial after sufficient time and no side effects, where higher dose is tried, usually up to 30mg. ...Read moreSee 2 more doctor answers
Also called escitalopram, it is a selective serotonin reuptake inhibitor, used for treatment of depression, anxiety disorders. It is the isomer of citalopram (celexa), originally introduced as a refined form of Celexa with fewer adverse effects. Daily doses range from 10 mg. To 40 mg. , average 20mg. Main side-effects involve ...Read more
I use to be on 30 mg of lexapro, went down to 10 mg, but going back up again to 20 mg is harsher even when i slowly increase it by half dosages. What gives and what can I do to make it easier?
Depends: That depends on what the side effects are. If you have GI upset- consider taking probiotics or take it with food. If you have insomnia - then take it in am. If you are experiencing medication related anxiety - then consider adding in deep breathing exercized. Please let your doctor know. Blood levels may be higher the second time around. ...Read more
I am on a 30 mg dose of Paxil but out of my script and not feeling well. can I take Lexapro in the meantime and if so what dose?
Paxil: Get back on your Paxil ASAP. This is now a very inexpensive medication that you should easily be able to afford. You can't be switching back and forth amongst different antidepressants. Call the doctor on call and get at least 1 or 2 Paxil until you can be seen. There are all night pharmacies. ...Read more
Not necessary: Why do you need to wait? Are you taking Prilosec due to GI upset from lexapro? Lexapro may increase the motility of your gut and or give you a feeling of nausea but should not increase the acid in your stomach. If it is nausea from Lexapro and it hasn't improved after a few weeks, you may wish to visit with your doctor to look at alternative options. ...Read moreSee 1 more doctor answer
Instead of suppressing my appetite the 36 mg dose of concerta increases it. I have gained 30 lbs. Is this normal? I take Lexapro as well
You might have won!: Some people, sometimes hit it lucky and don't suffer withdrawal or have only the mildest effects. It's as inpredictable as most other things about these medications. Feel optimistic and still be aware of yourself. I hope you continue to transition easily and that Lexapro does what you want and that you get off it as soon as possible easily too. CBT therapy helps smooth the way! ...Read more
I take 60 mg of Vyvanse along with 30 mg of Lexapro daily. What is the likelihood of developing serotonin syndrome? How deadly is it?
Vyvanse: If u have been on the medications foa a while and tolerating them well, unlikely. Let your prescriber be aware of your concerns. ...Read moreSee 1 more doctor answer
Apparently: Sudafed preparations that are combined with cough suppressants, anti-inflammatories and anti-histamines can interact with Lexapro but plain sudafed is not known to have an interaction. Probiotics don't have any interactions. Sudafed can worsen anxiety; consider natural alternatives like homeopathy (hyland's sinus or boiron sinusalia) ; neti pots- see http://bit.Ly/1g4bywf for more information. ...Read moreSee 1 more doctor answer
I'm taking 30 mg of lexapro, 60 mg of Buspar and 50 mg of doxepin a day. I'm still experiencing anxiety and insomnia. Is this normal?
Are you relying on: Meds alone? If yes, then strongly recommend that you add in non-med therapies. Talking therapy ranks really high. Cognitive behavioral therapy can be quite effective. Aim for daily exercise, 8 hours of sleep per night ; good nutrition with 5 servings of veggies ; 4 of fruit per day. Try tai chi, yoga, qi gong, progressive muscle relaxation, deep breathing exercises ; meditation. Don't isolate. ...Read more
Currently on Lexapro 20 mg for five days (tapering off) and now increasing my remeron to 30 mg from 15. I also take one 7.5 vicodin for mouth pain each day. Am i at risk for serotonin syndrome?
Here is the : Interesting thing about sertotinergic syndrome- although it usually occurs with high doses of medications that increase serotonin level, there are some people who develop it at relatively low doses after a brief period of treatment. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Lexapro dosage 30 mg
- Is 30 mg of lexapro a very large dose?
- Lexapro 30 mg dose
- 30 mg dl protein in urine
- Can i stop taking 10 mg lexapro cold turkey after being on it for 13 days?
- Meloxicam 30 mg
- Loratadine 30 mg
- 40 mg lexapro dosage
- Talk to a psychologist online for free